# SDR SWIA200514482

- Difficulty date: January 31, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 1,494 hours, 1,306 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 8220044001
- Part serial: 1375G
- Condition: Malfunctioned
- Location: Flt Director
- Part time: 4,098 hours, 3,329 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ALT PRE-SELECT CHANGES ALTITUDE ON ITS OWN ANYTIME:  +/- 1,200 FT.  REMOVED AND REPLACED FCP IAW 27-11-07.  OPERATIONAL CHECK GOOD.  THIS AIRCRAFT IS GOOD FOR CONTINUED CATII/RVSM OPERATIONS.
